# SDR AALA202212127412

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 25,344 hours, 10,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L SLIDE HARD TO ARM / DISARM. ADJUSTED GIRT BAR PER AMM 25-66-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
